# SDR SWAA2021080487620

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR PANEL SPLICE AT BS 727D+6 LBL 20 - RBL 20; WL156 ; / [01] EVALUATED CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORROSION TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM. REPLACE PER SRM 51-10-02-0G-0; [03] RECEIVED NEW ACB FLOOR PANEL SPLICE BS727D+6; LBL20-RBL20; WL156 FROM STORES ON PO# 827575 /1; [04] VERIFIED RECEIVED NEW ACB FLOOR PANEL SPLICE BS727D+6; LBL20-RBL20; WL156 FROM STORES ON PO# 827575 /1; [05] ACB FLOOR PANEL SPLICE @BS 727+6 LBL20-RBL20 WL156 WILL BE INSTALLED ON CUSTOMER CARD #TTG8Q00599T3.; [06] VERIFIED ACB FLOOR PANEL SPLICE @BS 727+6 LBL20-RBL20 WL156 WILL BE INSTALLED ON CUSTOMER CARD #TTG8Q00599T3.
